Vol. 5 No. 1 (2021): Vol 5,Iss 1, Year 2021
Stability of a ramanujan type additive functional equation
Published June 18, 2021
- Additive functional equations,
- Ulam - Hyers stability,
- Paranormed spaces,
- Modular Spaces
How to Cite
M, A., & E, S. (2021). Stability of a ramanujan type additive functional equation. Journal of Computational Mathematica, 5(1), 11 - 27. https://doi.org/10.26524/cm88
In this paper, the authors achieve the generalized Ulam - Hyers stability of a Ramanujan Type Additive Functional Equation in Paranormed Spaces and Modular spaces via classical Hyers Method.
Download data is not yet available.